# SDR USAA950729

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM 1 INCH BY 12 INCHES STA 328 RBL 6 TO LBL 63.  REPLACED UPPER T-CAP, TR 53-10-3.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
